Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 356, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Dec 23, 2015, 2:08 PM CST for Hancock County, Kentucky; 4 counties in Indiana. It was in force for 37 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 23, 2015, 2:08 PM CST (20:08 UTC)
- Expired
- Dec 23, 2015, 2:45 PM CST
- In force
- 37 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, IN, Dubois County, IN, Orange County, IN, Perry County, IN, Hancock County, KY
The radar
The Louisville radar (KLVX), 77 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 2:10 PM CST | TSTM WND DMG | Ferdinand, IN | POWER LINES ON A CAR. |
| Dec 23, 2:10 PM CST | TSTM WND GST 58 | 1 S Ferdinand, IN | |
| Dec 23, 2:27 PM CST | TSTM WND DMG | Fargo, IN | TWO BARNS DAMAGED, EXTENT UNKNOWN. |
| Dec 23, 2:30 PM CST | TSTM WND DMG | 1 S Orleans, IN | POWER LINES DOWN NEAR ORLEANS. |
| Dec 23, 2:30 PM CST | TSTM WND DMG | 1 S Orleans, IN | POWER LINES DOWN NEAR HIGHWAY 37 NEAR ORLEANS. TREES DOWN ELSEWHERE IN THE COUNTY. |
| Dec 23, 2:34 PM CST | TSTM WND GST 50 | 3 Nw Hardinsburg, IN | RELAYED BY BROADCAST MEDIA. |
| Dec 23, 2:35 PM CST | TSTM WND DMG | 4 Se Chambersburg, IN | MINOR ROOF DAMAGE AND AN ALUMINUM CAR PORT LIFTED OFF ITS BASE. |
| Dec 23, 2:45 PM CST | TSTM WND GST 57 | 1 Ne Taswell, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 12:28 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
554
WUUS53 KLMK 232008
SVRLMK
INC025-037-117-123-KYC091-232045-
/O.NEW.KLMK.SV.W.0356.151223T2008Z-151223T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 PM EST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PERRY COUNTY IN SOUTH CENTRAL INDIANA...
ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
EASTERN DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...
NORTHERN HANCOCK COUNTY IN CENTRAL KENTUCKY...
* UNTIL 345 PM EST/245 PM CST/
* AT 308 PM EST /208 PM CST/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR SHOALS TO 9 MILES SOUTHEAST OF
JASPER TO NEAR GRANDVIEW...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TELL CITY...PAOLI...HAWESVILLE...ENGLISH...MOUNT PLEASANT...
FERDINAND...ORLEANS...FRENCH LICK...LEWISPORT...CANNELTON...
STAMPERS CREEK...MARENGO...LEOPOLD...ORANGEVILLE...WEST BADEN
SPRINGS...BIRDSEYE...VALEENE...ELLSWORTH...SULPHUR AND BONDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST/800 PM CST/ FOR
SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY.
LAT...LON 3793 8697 3794 8692 3800 8677 3810 8677
3812 8681 3821 8679 3820 8691 3832 8685
3853 8681 3853 8668 3869 8668 3869 8631
3832 8632 3780 8669 3786 8691 3788 8689
3791 8693 3789 8698 3789 8699
TIME...MOT...LOC 2008Z 264DEG 40KT 3870 8671 3833 8678 3797 8699
HAIL...<.75IN
WIND...60MPH
$$
RJS1 follow-up statement
966
WWUS53 KLMK 232046
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
346 PM EST WED DEC 23 2015
INC025-037-117-123-KYC091-232055-
/O.EXP.KLMK.SV.W.0356.000000T0000Z-151223T2045Z/
PERRY IN-ORANGE IN-CRAWFORD IN-DUBOIS IN-HANCOCK KY-
346 PM EST WED DEC 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR PERRY...ORANGE...CRAWFORD...
EASTERN DUBOIS AND NORTHERN HANCOCK COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST/800 PM CST/ FOR
SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY.
LAT...LON 3793 8697 3794 8692 3800 8677 3810 8677
3812 8681 3821 8679 3820 8691 3832 8685
3853 8681 3853 8668 3869 8668 3869 8631
3832 8632 3780 8669 3786 8691 3788 8689
3791 8693 3789 8698 3789 8699
TIME...MOT...LOC 2042Z 264DEG 40KT 3870 8671 3833 8678 3797 8699
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 1:56 PM CST, 12 minutes earlier.
Area forecast discussion, Dec 23, 1:56 PM CST, 12 minutes before
Area Forecast Discussion National Weather Service Louisville KY 256 PM EST WED DEC 23 2015 .SHORT TERM (Now through Thursday Night)... Issued at 248 PM EST Wed Dec 23 2015 ...Severe Thunderstorms With Damaging Winds and Tornadoes Late This Afternoon into this Evening... The synoptic pattern early this afternoon features a very amplified ridge off the eastern seaboard, with a trough sliding into the central CONUS. Within this trough, a negatively-tilted shortwave/PV anomaly was noted across portions of the Central Plains. This will slide into northeastern Canada through the period, helping to deepen a surface low over the Upper Midwest and drag an associated cold front through the Ohio Valley late tonight. All focus is on the severe weather threat starting now in southern IN, and likely to increase through the evening hours across the rest of Kentucky. Despite virtually no breaks in the cloud cover, temperatures have managed to climb into the mid and upper 60s across the region. While a few locations may creep to 70 later this afternoon/evening, think many areas will remain in the upper 60s. Therefore, our destabilization will have to take place via low-level moisture advection, which is ongoing across portions west TN. Here, dewpoints have risen into the mid 60s, which should advect northeast into central KY this evening. Therefore, despite limited insolation today, think we will have enough to push SBCAPEs in the 300-700 J/kg range, perhaps pushing 1000 J/kg across southern KY. Low-level shear parameters are very impressive given good low-level turning. Effective SRH values are in excess of 400 m2/s2 across western TN/eastern AR. Therefore, any storm will have the ability to rotate. The main complicating factor continues to be storm mode/coverage, and the effect the current QLCS moving through western KY/IL/IN will have on storm evolution this evening. The near term threat will come from this QLCS now pushing into southern IN/northern KY. Damaging winds and a few weak tornadoes will be possible with this activity as it pushes northeast. There is some question as to how far east into central KY this activity gets. The southern edge has recently slowed, thus do not expect it to cross portions of central KY. If indeed central KY remains in the clear from this first QLCS, then attention will turn to the southwest. Convection is beginning to fill in across portions of western TN/eastern AR, where supercells have begun to develop over the past hour or so within the exit region of a 110-knot upper-level jet streak. This activity should rapidly push northeast into south-central KY this evening. Storm mode with this round is a bit in question, but semi-discrete supercells will be possible especially in areas west of I-65 and to the south of where the current QLCS stalls. Coordinated with SPC on the Moderate Risk, thus like the current placement and the main emphasis on damaging winds (some in excess of 70 mph) and isolated tornadoes. Any strong tornado threat will hinge on storm mode once the convection makes it into southern KY, but a strong tornado cannot be ruled out across the southwestern CWA given very low LCLs (around 500m) and impressive low-level shear/helicities. All this activity will race east and will likely be out of the area by 5Z or so. Cooler and drier air will lag the cold front, so expect overnight lows to remain mild and highs on Thursday to still climb into the 60s. . .LONG TERM (Friday through Wednesday)... Issued at 255 PM EST Wed Dec 23 2015 ...Active Weather Continues Into Early Next Week, Heavy Rain Main Concern... Given the very active short term period, will leave the previous discussion in place. The main long term impact continues to be on the potential for heavy rainfall Friday into early next week. Still looks like 3 to locally 5 inches of rainfall will be possible during this timeframe, which may result in some flooding especially across the northern portions of the forecast area. Previous Discussion: Christmas Eve Night... We'll actually see a brief break in the action Christmas Eve night as the frontal boundary and deeper moisture feed are shunted off to the SE. Still some question as to how far SE this front will hang up given the strength of the Bermuda High. ECMWF continues to be an outlier during this time, bringing overrunning precipitation chances back into our region before dawn on Christmas Day. Will mention some chances mainly across south central KY toward dawn. Temps will be a bit cooler on the north side of this boundary, with upper 40s north to mid and upper 50s south. Christmas Day - Sunday... The overall pattern as we head through the holiday weekend will feature troughing across the western CONUS, and strong Bermuda High holding. We'll be under the SW flow aloft, which will help to continually pump deep moisture along a stalled frontal boundary waffling near our region. This will ultimately result in a very mild and very wet period of weather. Christmas Day continues to trend toward the wetter scenario as models generally agree on the warm front slowly lifting north over our region. Precipitation look to at least make it to the Ohio River by afternoon, then persisting into the overnight. The pattern then amplifies Saturday and Sunday as a SW CONUS cutoff low digs into the Rio Grande River Valley and SE Ridge responds. This will shift the focus of the frontogenetical rainfall more across southern Indiana where the bulk of the rainfall will fall through the weekend. This will also bring the warmer temps on the south side of the boundary with small diurnal ranges. This system will have plenty of moisture to work with as soundings show precipitable water values rising to 1.3-1.6 inches, generally over the 90th percentile for this time of year. Thus, rain could be moderate to heavy at times. Christmas Day highs should range in the upper 50s and low 60s north, to mid 60s south. Expect highs in the upper 60s and low 70s Saturday, with a slightly cooler Sunday as the front dips back down into our region a bit. Will still be mostly in the 60s. Lows during this time will be quite mild in the upper 50s and low 60s. Sunday Night - Tuesday... Confidence lowers during this time as models diverge on how quick the upper low ejects out of Texas into the Great Lakes. The models are playing into their typical biases, with the slower ECMWF holding onto the SW energy, and the GFS blasting it through. Actually like the ECMWF solution and its support from the GEM as the Bermuda Ridge could continue to play a factor in slow overall progress. So, depending on which solution, or some compromise between the two, occurs we'll either see a final strong surge of showers and storms on Monday or Tuesday. Will have to watch and see if another round of strong storms will be possible early next week as some instability could occur in the warm sector ahead of the passing front. Overall, data still suggest that around 3-5 inches of rain could fall between Christmas and Tuesday, with the bulk of it across southern Indiana. Given the amount of rainfall from recent days and the potential for periods of moderate to heavy rainfall, some minor flooding could become a concern. Still not overly confident given the subtle model variability with placement of frontogenetical precipitation. Will continue to monitor latest trends. Will also note that this active period of weather will likely push SDF and LEX higher on the standings of the all time wettest year. SDF ranks 9th as of Dec 21, and LEX ranks 14th. && .AVIATION (18Z TAF Update)... Updated at 1215 PM EST Wed Dec 23 2015 Now have a squall line entering southern Illinois. The edge of this line should stay just north of SDF, but we could see supercells develop along the lingering back edge that will affect at least the KBWG/KSDF terminals later this afternoon. Could see a line of storms develop/merge toward KLEX starting around 00Z. Have put in peak winds of 40s knots for KSDF/KBWG for now along with IFR conditions, but the winds could be stronger. Will amend TAFs as necessary this afternoon. Cold front driving this convection should push through the terminals late tonight, with conditions improving around daybreak Thursday. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........KJD Long Term.........KJD Aviation..........RJS
Hazardous weather outlook, Dec 23, 12:31 PM CST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 131 PM EST WED DEC 23 2015 INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>072- 241845- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-SPENCER-NELSON-LARUE-BUTLER-EDMONSON- HART-LOGAN-WARREN-SIMPSON- INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM... SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG...BROWNSTOWN... MILLTOWN...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...CLARKSVILLE...LEWISPORT...HAWESVILLE... HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG...MULDRAUGH... BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...RADCLIFF... FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...HILLVIEW...BROOKS... LOUISVILLE...LA GRANGE...BUCKNER...CRESTWOOD...PEWEE VALLEY... BEDFORD...MILTON...EMINENCE...NEW CASTLE...PLEASUREVILLE... CAMPBELLSBURG...SHELBYVILLE...TAYLORSVILLE...BARDSTOWN... HODGENVILLE...MORGANTOWN...BROWNSVILLE...HORSE CAVE...MUNFORDVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE 131 PM EST WED DEC 23 2015 /1231 PM CST WED DEC 23 2015/ ...TORNADO WATCH 560 IN EFFECT UNTIL 9 PM EST /8 PM CST/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRONG STORM SYSTEM OVER THE PLAINS STATES WILL PUMP VERY WARM AND MOIST AIR INTO THE REGION TODAY. THE MAIN LINE OF THUNDERSTORMS WILL MOVE THROUGH THE REGION BETWEEN 5PM AND MIDNIGHT EST. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES...WITH THE GREATEST TORNADO THREAT ACROSS SOUTH CENTRAL KENTUCKY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOME HEAVY RAINFALL MAY DEVELOP LATE FRIDAY THROUGH THE MONDAY AS A WARM FRONT LIFTS NORTHWARD ACROSS THE FORECAST AREA PRODUCING 2 TO 3 INCHES OF RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS LATE AFTERNOON AND TONIGHT. KYZ035>037-039>043-046>049-054>057-064>067-073>078-081-082-241845- FRANKLIN-SCOTT-HARRISON-ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS- WASHINGTON-MERCER-JESSAMINE-CLARK-MARION-BOYLE-GARRARD-MADISON-GREEN- TAYLOR-CASEY-LINCOLN-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WILMORE...WINCHESTER... LEBANON...DANVILLE...LANCASTER...RICHMOND...BEREA...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...RUSSELL SPRINGS...JAMESTOWN... SALEM...BURKESVILLE...ALBANY 131 PM EST WED DEC 23 2015 /1231 PM CST WED DEC 23 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRONG STORM SYSTEM OVER THE PLAINS STATES WILL PUMP VERY WARM AND MOIST AIR INTO THE REGION TODAY. THE MAIN LINE OF THUNDERSTORMS WILL MOVE THROUGH THE REGION BETWEEN 7PM AND MIDNIGHT EST. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES...WITH THE GREATEST TORNADO THREAT ACROSS SOUTH CENTRAL KENTUCKY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOME HEAVY RAINFALL MAY DEVELOP LATE FRIDAY THROUGH THE MONDAY AS A WARM FRONT LIFTS NORTHWARD ACROSS THE FORECAST AREA PRODUCING 2 TO 3 INCHES OF RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS LATE AFTERNOON AND TONIGHT. KD
In the hours before
Local storm report, Dec 23, 2:05 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
305 PM EST WED DEC 23 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM TSTM WND GST JASPER 38.39N 86.94W
12/23/2015 M59 MPH DUBOIS IN MESONET
WIND GUST FROM JASPER MIDDLE SCHOOL
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 3:30 PM CST | Special Weather Statement | LMK | Oldham, Trimble | 30 min |
| Dec 23, 3:49 PM CST | Tornado Warning | LMK | Hancock | 26 min |
| Dec 23, 4:50 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 25 min |
| Dec 23, 5:09 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge | 11 min |
| Dec 23, 5:18 PM CST | Severe Thunderstorm Warning | LMK | Meade | 27 min |
| Dec 23, 5:27 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 33 min |
| Dec 23, 5:41 PM CST | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 34 min |
| Dec 23, 5:57 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 18 min |
| Dec 23, 1:38 PM CST | Severe Thunderstorm Warning | LMK | Dubois | 37 min |
| Dec 23, 2:30 PM CST | Tornado Warning | LMK | Orange, Washington | 15 min |
| Dec 23, 2:43 PM CST | Tornado Warning | LMK | Scott, Washington | 32 min |
| Dec 23, 3:03 PM CST | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison, Jefferson, Scott | 27 min |
| Dec 23, 3:14 PM CST | Tornado Warning | LMK | Jefferson, Scott | 31 min |
| Dec 23, 3:41 PM CST | Severe Thunderstorm Warning | LMK | Jefferson | 19 min |
| Dec 23, 4:16 PM CST | Special Weather Statement | LMK | Crawford | 14 min |
| Dec 23, 4:31 PM CST | Special Weather Statement | LMK | Dubois | 29 min |
| Dec 23, 4:42 PM CST | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Washington | 33 min |
| Dec 23, 4:52 PM CST | Special Weather Statement | LMK | Crawford | 23 min |
| Dec 23, 5:17 PM CST | Special Weather Statement | LMK | Scott, Washington | 28 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.